Open Access

On topologically equivalent Morse functions on surfaces


Full Text

Coming Soon.





Article Information

TitleOn topologically equivalent Morse functions on surfaces
SourceMethods Funct. Anal. Topology, Vol. 4 (1998), no. 1, 59-64
MathSciNet MR1770821
CopyrightThe Author(s) 1998 (CC BY-SA)

Google Scholar Metrics

Citing articles in Google Scholar
Similar articles in Google Scholar

Export article

Save to Mendeley



Citation Example

E. V. Kulinich, On topologically equivalent Morse functions on surfaces, Methods Funct. Anal. Topology 4 (1998), no. 1, 59-64.


BibTex

@article {MFAT34,
    AUTHOR = {Kulinich, E. V.},
     TITLE = {On  topologically  equivalent  Morse  functions  on  surfaces},
   JOURNAL = {Methods Funct. Anal. Topology},
  FJOURNAL = {Methods of Functional Analysis and Topology},
    VOLUME = {4},
      YEAR = {1998},
    NUMBER = {1},
     PAGES = {59-64},
      ISSN = {1029-3531},
       URL = {http://mfat.imath.kiev.ua/article/?id=34},
}


All Issues